Haha! Just kidding, sorta. It's not five things, but one new one. I guess it's the extra folic acid I'm taking the day before, the day of, and the day after my MTX....but oh my WORD. I'm so nauseous. It's awful! I have what I would consider a verrrrryyyyy strong stomach. I've only thrown up a few times in my life. I feel queasy and icky when I get a stomach bug that causes everyone else to puke like crazy. I'm lucky in that sense.
HOWEVER...for about 3 hours yesterday, and for a couple so far today, I have been experiencing sudden bouts of nausea that are extremely close to causing me to throw up. My stomach feels horrible the rest of the time...gassy, queasy, the works.
Do any of you have problems with folic acid?
I will blog more later...when the room isn't spinning. After all, it is National Invisible Chronic Illness Week and I want to blog for the cause. What a great idea to spread awareness. God knows I was very much unaware of these invisible illnesses just a little over a year ago.